# SDR ASAA12510871

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,281 hours, 5,955 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7388
- Condition: Failed
- Location: Apu Bay
- Part time: 7,676 hours, 9,137 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU QUIT ON PUSHBACK.  REPLACED APU LOW OIL PRESS SWITCH IAW MM49 94 22, NO HELP.  REPLACED APU ECU IAW MM 49 61 12, NO HELP.  RE-INSTALLED ORIGINAL PART.  REMOVED AND REPLACED APU PER T/C 78349010.  OPS CHECK NORMAL.  A/C OK FOR SERVICE.
